# SDR ASAA2016082517815

- Difficulty date: August 25, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 30,306 hours, 9,142 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE SINGLE FMC OPERATION ANNOUNCIATED. F/O SIDE FAILED, AFTER RUNNING QRH CONTINUED SINGLE FMC OPS CONFIGURATION.   ACFT GROUNDED.  ACCOMPLISHED FMC OPS TEST PASSED IAW AMM 34-61-00-710-801.
